# SDR U5QA202409050134

- Difficulty date: September 5, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N309JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20348
- Aircraft time: 3,738 hours, 2,195 cycles
- Engine: Hnywl AS90711A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 30360613
- Condition: Broken
- Location: Zone 600
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG FAILURE DUE TO LOW OIL PRESSURE. RED MESSG “ RT ENG OIL PRESS LOW “ INDICATION. PICS WERE PROVIDED.  MX C/A: FOUND OIL CAP CHAIN PROTRUDING FROM UNDER CAP.  R&R CAP VIA SB AS907-79-9007 WITH MOD P/N 3036061-5.  SERVICED OIL.  REMOVED, INSPECTED, REPLACED ENGINE OIL FILTER.  PERFORMED ENGINE FADEC TREND DOWNLOADS.  ENGINE RUN AND LEAK CHECKS GOOD.
